# SDR DALA2024010300092

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 12,655 hours, 1,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DOOR 4L WAS DIFFICULT TO DISARM. CORRECTIVE ACTION: FUNCTIONAL CHECK OF 4L DOOR PERFORMED. DOOR AND ARMING MECHANISM FUNCTIONS PROPERLY. (5078830)
